# SDR DALA2016081205992

- Difficulty date: August 11, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 43,747 hours, 29,439 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FORWARD AND AFT NR 1 BEAM CRACKED. REPAIRED IAW SRM 52-10-02, FIG 5.
